# SDR U5QA20150316066

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N405DC
- Make and model: Lear 60LEAR
- Aircraft serial: 064
- Aircraft time: 9,535 hours, 6,430 cycles
- Engine: Pwa PW305
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

WHILE POSITIONING AT 2000 FEET ENCOUNTERED SMOKE IN THE COCKPIT.  RAN BOTH ENGS FOUND BOTH ENGS TO BE OVER SERVICED WITH OIL.  NR 1 ENG CHECKED OIL FILTER & REINSTALLED WITH NEW O RINGS, SERVICED ACCORDINGLY.  NR 2 ENG DRAINED OIL TO CORRECT POSITION.  RAN ENGS, LEAK CHECK WITH NO DEFECTS NOTED IAW AMM 12-10-11 & MM 79-20-01.
